diabetes-icon
Diabetes type 2
I an suffering from type 2 diabetes. I started taking BGR 34 tablets since 2 days. But I started feeling nausea, vomiting; loose motion, lack of apetide . Kindly suggest
210 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

As bgr34 is ayurvedic product need to consult ayurved dr...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+183
Chat with a doctor
Online now
Hello drug induced adverse effects should be ruled out consult physician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Type 2 respiratory failure Signs of diabetes in 2 year old
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.